# SDR AWXA960019

- Difficulty date: January 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N633AW
- Make and model: Airbus A320-231
- Aircraft serial: 082
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Condition: Malfunctioned
- Location: Wing Gear Door
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LAS/ORD - FLT 0701 - WHEN LANDING GEAR SELECTED DOWN, GEAR DOORS AMBER, GEAR DID NOT EXTEND.  CYCLED SELECTOR GEAR, GEAR DOWN NORMAL.  NO FAULTS FOUND RECORDED ON L.G.C.I.U.  BOTH L.G.C.I.U'S CHECK GOOD.  REMOVED AND REPLACED NR 1 L.G.C.I.U. TO UPGRADE TO MOD 4B.  INTERROGATED C.F.D.S. POST-FLIGHT FAULTS ON L.G.C.I.U., NR 1 AND NR 2.  NO FAULTS FOUND.  CHECKED UPLOCK CIRCUIT CONTINUITY FROM SELECTOR TO L.G.C.I.U.'S.  CHECKED GOOD.  REMOVED AND REPLACED WING GEAR DOOR ACTUATOR PER 32-31-11.  REMOVED AND REPLACED LANDING GEAR SELECTOR VALVE PER 32-31-12.  FUNCTION CHECK GOOD.  REFERENCE OPERATOR CONTROL NR 96ZZZX566.  (X)
